# SDR VNAA202408070019

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SEAT TRACK @ APPROX F.S 975 TO 1005 RBL 9 FOR ACCESS TO FLOOR BEAM REPAIR, FOUND SEAT TRACK TO BE CORRODED.  RECEIVED NEW SERVICEABLE SEAT TRACK PART NUMBER BA670-45073-3.  REFERENCE BARCODE# HN00166084 FOR INSTALLATION OF NEW RBL 9 SEAT TRACK BETWEEN FS 975 AND FS 1005.
"
